# SDR ASAA2020110833521

- Difficulty date: November 8, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 44,249 hours, 13,157 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002783
- Condition: Abnormal
- Location: E/E Compt
- Part time: 47,499 hours, 13,995 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN DESCENT, VNAV DISENGAGED AND AUTOTHROTTLES CLICKED OFF AT 15,000'.  FMA REVERTED INTO CWP.  ABLE TO ENGAGE LEVEL CHANGE BUT NO VNAV.  AUTOTHROTTLES SWITCH RE-ENGAGED BUT WAS NOT RESPONSIVE TO THRUST REQUIREMENTS.  REFERENCE PREVIOUS SIMILAR WRITE UP PAGE 60146816.  GROUNDED-YES.  ACCOMPLISHED AN AUTOTHROTTLE FAULT REVIEW, REF B737-800 FIM 22-31/801, NO FAULTS NOTED.  ACCOMPLISHED AN ADIRU FAULT REVIEW, REF FIM 34-21/801, NO FAULTS NOTED.  ACCOMPLISHED CDS DEU FAULT REVIEW, REF FIM 31-62/801, FOUND FAULT 31-65050 "ALTITUDE DISAGREE" ON BOTH NR 1 AND NR 2 DEU'S AT 18,670 FT ON LEG 1.  ACCOMPLISHED DFCS FAULT REVIEW, REF FIM 22-11/801.  CHANNEL B HAD TWO INSTANCES OF FAULT 22-11822 "FMC DATA INV" AT 16000 FT AND 40000 FEET.  BOTH ON LEG 1.  ACCOMPLISHED HGS FAULT REVIEW, REF FIM 34-36/801, NO FAULTS NOTED.  ACCOMPLISHED FIM 22-11/811 THROUGH STEP F(5), NO FAULTS NOTED.  ACCOMPLISHED FIM 31-62/875 THROUGH STEP E, NO FAULTS NOTED.  FOUND TAT PROBE DAMAGED AND HEAVILY CORRODED.  REPLACED TAT PROBE, PER B737-800 AMM 34-21-06/401.  OPERATIONS CHECK GOOD, PER SAME.  ACCOMPLISHED TSR710254, REPLACED LT FMC IAW AMM 34-61-02/401 AND DFCS MCP, REF AMM 22-11-34/401.  ACCOMPLISHED FMCS OPERATIONS TEST, OPERATIONS NORMAL, REF AMM 34-61-00-710-801.  ACCOMPLISHED DFCS MCP REPLACEMENT TEST, GRP BITE 32, ALL TEST PASSED.  ACCOMPLISHED DFCS LAND VERIFY TEST, GRP BITE 49, ALL TEST PASSED REF AMM 22-11-11/201.
